# SDR SWAA970628

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Condition: Failed Test
- Location: Nr  1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C CHECK, NR 1 ENGINE FAILED BORESCOPE INSPECTION, HPT BLADES OUT OF LIMITS.  REPLACED ENGINE, THRUST LINK ASSEMBLY AND PRE-COOLER PER BOEING M/M.
